Transverse instability of plane wave soliton solutions of the Novikov-Veselov equation

Croke, Ryan; Mueller, Jennifer L.; Stahel, Andreas (2015). Transverse instability of plane wave soliton solutions of the Novikov-Veselov equation In: Nonlinear Wave Equations : Analytic and Computational Techniques. Contemporary Mathematics: Vol. 635 (pp. 71-89). Providence, RI: American Mathematical Society 10.1090/conm/635

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

Engineering and Information Technology > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Croke, Ryan;
Mueller, Jennifer L. and
Stahel, Andreas

ISSN:

1098-3627

ISBN:

978-1-4704-1050-6

Series:

Contemporary Mathematics

Publisher:

American Mathematical Society

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

18 Nov 2020 14:35

Last Modified:

11 Jun 2021 10:45

Publisher DOI:

10.1090/conm/635

Related URLs:

URI:

https://arbor.bfh.ch/id/eprint/13024

Actions (login required)

View Item View Item
Provide Feedback